# SDR 98ZZZX3025

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9544207
- Condition: Cracked
- Location: Mlg
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WHEEL HALF CRACKED NEAR A MACHINED HOLE.
